Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 45, NWS Jackson, MS

February 10, 2013East Carroll Parish, Madison Parish, Louisiana; Issaquena County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 10, 2013, 10:23 AM CST for East Carroll Parish, Madison Parish, Louisiana; Issaquena County, Mississippi. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2013, 10:23 AM CST (16:23 UTC)
Expired
Feb 10, 2013, 11:00 AM CST
In force
37 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties East Carroll Parish, LA, Madison Parish, LA, Issaquena County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 10:47 AM CSTTSTM WND DMG4 N Tallulah, LAPOWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 6:58 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS54 KJAN 101623
SVRJAN
LAC035-065-MSC055-101700-
/O.NEW.KJAN.SV.W.0045.130210T1623Z-130210T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1023 AM CST SUN FEB 10 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...TRANSYLVANIA...LAKE PROVIDENCE...
  NORTHERN MADISON PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF TALLULAH...
  SOUTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 1100 AM CST

* AT 1023 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF LAKE PROVIDENCE
  TO MONTICELLO TO 9 MILES WEST OF WAVERLY MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WAVERLY...TENDAL AND TRANSYLVANIA BY 1030 AM CST...
  SONDHEIMER AND ALSATIA BY 1035 AM CST...
  OMEGA AND FITLER BY 1040 AM CST...
  MANSFORD AND TALLULAH BY 1045 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3236 9145 3250 9148 3261 9140 3284 9135
      3287 9094 3266 9096 3265 9088 3243 9096
      3257 9096 3256 9108 3251 9100 3249 9099
      3255 9109 3250 9112 3244 9105 3244 9097
      3229 9097 3235 9149 3236 9150
TIME...MOT...LOC 1623Z 271DEG 46KT 3280 9123 3258 9136
          3244 9150

$$

DHB
1 follow-up statement
924 
WWUS54 KJAN 101643
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1043 AM CST SUN FEB 10 2013

LAC035-065-MSC055-101700-
/O.CON.KJAN.SV.W.0045.000000T0000Z-130210T1700Z/
ISSAQUENA MS-EAST CARROLL LA-MADISON LA-
1043 AM CST SUN FEB 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CST
FOR SOUTHWESTERN ISSAQUENA COUNTY...AND NORTHERN MADISON AND SOUTHERN
EAST CARROLL PARISHES...

AT 1043 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FITLER TO SONDHEIMER TO
TALLULAH MOVING EAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MOUND BY 1055 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CST SUNDAY AFTERNOON
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA.

&&

LAT...LON 3236 9150 3236 9145 3250 9148 3276 9119
      3287 9094 3284 9096 3266 9096 3265 9088
      3243 9096 3257 9096 3256 9108 3254 9106
      3255 9109 3250 9112 3244 9105 3244 9097
      3238 9100 3229 9097 3235 9149
TIME...MOT...LOC 1643Z 271DEG 46KT 3279 9092 3257 9106
          3243 9120

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 5:05 AM CST, 5 hours 18 minutes earlier.

Area forecast discussion, Feb 10, 5:05 AM CST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
505 AM CST SUN FEB 10 2013

.DISCUSSION...

TODAY THROUGH TUESDAY MORNING

...STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL LIKELY
TODAY...

STRONG TO SEVERE STORMS WITH THE CAPABILITY OF DAMAGING WINDS,
TORNADOES, (SOME POSSIBLY STRONG) AND HAIL WILL BE POSSIBLE TODAY
ALONG WITH HEAVY RAINFALL THAT WILL LIKELY RESULT IN LOCALIZED FLASH
FLOODING ACROSS PORTIONS OF THE REGION LATE MORNING THROUGH TONIGHT.

A SEVERE SQUALL LINE IS ALREADY UNDERWAY IN TX AND WILL CONTINUE TO
PROGRESS EAST THROUGH THE EARLY MRNG AS A POTENT S/WV AND ASSOCIATED
DEEP SFC LOW SHIFT ACROSS THE MID TO UPPER PLAINS. IN RESPONSE TO
THE SYNOPTIC HEIGHT FALLS AND PRESSURE GRADIENT, SFC TO H85 WINDS
HAVE HAVE VEERED SE TO S RESPECTIVELY AND ACCELERATED, HASTENING
MOISTURE ADVECTION OVERTOP OF THE IN SITU AIRMASS. THIS ISENTROPIC
UPGLIDE HAS LEAD TO A RASH OF LIGHT SHOWERS OVER S LA AND PORTIONS
OF S MS. 00Z REGIONAL AND BUFR SOUNDINGS DEPICT AN ELEVATED CAPPED
LAYER THAT LOOKS TO LIMIT THE UPGLIDE FROM FULLY REALIZING 300-600
J/KG MUCAPE AND THE NEGATIVE SHOWALTERS (PER NWP). AS SUCH, HAVE
INITIALLY REDUCED THUNDER WORDING FOR THE MORNING HOURS THROUGH
10AM. HOWEVER, PVA FROM A H5 IMPULSE AND A PRE-FRONTAL TROUGH WILL
ACT TO REMOVE THIS ELEVATED CAP THROUGH THE LATE MRNG. AS THIS
OCCURS, GREATER COVERAGE OF ISENTROPICALLY INDUCED SHOWERS AND
TSTORMS SHOULD OVERSPREAD MUCH OF THE REGION TO THE EAST WELL AHEAD
OF THE PREVIOUSLY MENTIONED SQUALL LINE. STRONGER AND SFC BASED
CONVECTION SHOULD HOLD OFF UNTIL THE PRE-FRONTAL TROUGH, WAA AND
BETTER THETA-E ADVECTION OCCUR LATE MRNG AND AFTN ACROSS SW AND W
AREAS.

THE WARM FRONT IS LOCATED ACROSS COASTAL LA ARCHING NW INTO SE TX
WITH LOW TO MID 60 DEWPOINTS TO ITS SOUTH. AS WINDS VEER THROUGH THE
AFTN, THESE VALUES WILL INFILTRATE NWD INTO THE REGION. MORE VIGOROUS
AND SFC BASED TSTORMS WILL DEVELOP IN CONJUNCTION WITH THE SQUALL
LINE MOVING THROUGH. ENVIRONMENT WILL BE CHARACTERIZED BY 250-500
M2/S2 0-1 KM SRH WITH HIGHER VALUES LOCATED FARTHER EAST IN A MORE
ELEVATED REGIME AND 500-1000 J/KG MLCAPE. BY NOON, A CORRIDOR ACROSS
W/SW MS AND NE LA WILL BE FAVORED FOR SFC BASED CONVECTION AS LI/S
BECOME NEGATIVE IN WELL MIXED ATM. THIS AREA WILL HAVE THE GREATER
RISK FOR TORNADOES INITIALLY. THE UNSTABLE SFC BASED SECTOR WILL
SHIFT NE THROUGH THE AFTN, SPREADING THE TORNADO AND WIND RISK ALONG
WITH IT. THE ~45 DEGREE ANGLE OF 0-1 KM AND 0-3 KM SHEAR VECTORS TO
THE PRE-FRONTAL PRES TROUGH SHOULD ALLOW FOR LINE TO BE BROKEN,
ALLOWING FOR POSSIBLE BOWING SEGMENTS AND SEMI-DISCRETE CELLS. WITH
SUCH AN ENVIRONMENT IN PLACE, IT WON'T BE IMPOSSIBLE FOR A STRONG
TORNADO TO OCCUR. THE DAMAGING WIND AND TORNADO RISK WILL SPREAD
EAST THROUGH THE AFTN WITH NEGATIVE LI/S GENERALLY CONFINED ALONG
AND SOUTH OF I-20. ANOTHER HAZARD WILL BE EFFICIENT RAIN FALL RATES
IN ROBUST AND TRAINING CONVECTION WITH PWATS INCREASING TO NEAR
1.5-1.7" AND LOW MAGNITUDE CORFIDI VECTORS. WILL POST A FLASH FLOOD
WATCH FOR ALL AREAS (TO BETTER MATCH WITH SURROUNDING OFFICES) FROM
16Z ONWARD TO 00Z. HOWEVER, OVER NEXT 24HR PERIOD, GREATEST SECTOR
FOR SOLID 1-3 INCHES WITH LOCALLY HIGHER RAIN AMOUNTS WILL BE ALONG
AND NORTH OF A WINNSBORO LA TO MERIDIAN MS LINE.

THE SEVERE AND HEAVY RAIN RISK WILL END FROM NW TO SE THROUGH THE
EVE AND EARLY MRNG MONDAY FOR FAR SE LOCATIONS. MOST AREAS WILL HAVE
A SHORT DRY DURATION WITH THE FRONT JUST SOUTH OF THE AREA MONDAY
MRNG. HOWEVER, THE FRONT WILL SHIFT BACK NORTH A TOUCH MONDAY AFTN
AND NIGHT AS A SUBTLE H5 DISTURBANCE RIDES OVERTOP. THIS SHOULD
SUPPORT LGT/MOD SHOWERS AT LEAST OVER SRN THIRD AND POSSIBLY A TOUCH
FARTHER NORTH. AN EVEN STRONGER S/WV WILL MOVE OVER THE STALLED
FRONT EARLY TUESDAY MORNING, INCREASING RAIN COVERAGE AND RATES
WHILE POSSIBLY PROVIDING ENOUGH IMPETUS FOR THUNDER. ANOTHER FLASH
FLOOD WATCH MAY BE NEEDED FOR CNTRL/SRN AREAS FOR PORTIONS OF MONDAY
INTO TUESDAY.

FOR FORECAST ELEMENTS, HAVE ISSUED A FLASH FLOOD WATCH THROUGH 00Z
WITH A POSSIBLE EXTENSION IN TIME NEEDED FOR SE AREAS. POPS WERE
BUMPED UP FOR E/SE AREAS AFTER 00Z AND LOWER RAINFALL RATES LINGER
AND THEN POPS WERE REDUCED BEHIND THE FRONT FOR MONDAY ACROSS
NRN/CNTL SECTIONS. RAW NWP DEWPOINTS WERE FOLLOWED VS MOS THROUGH
THE PERIOD AS MOS SEEMED LOW INITIALLY. /ALLEN/

TUESDAY THROUGH SATURDAY...

ANOTHER ROUND OF HEAVY RAINFALL IS ANTICIPATED TUESDAY AS THE LATEST
IN A SERIES OF SHORTWAVE TROUGHS MOVES ACROSS THE ARKLAMISS IN
SOUTHWEST FLOW ALOFT. GLOBAL MODELS HAVE COME INTO BETTER AGREEMENT
ON THE INTENSITY OF THE SHORTWAVE TROUGH ENERGY DIGGING SOUTHWARD
INTO THE BASE OF THE WESTERN CONUS TROUGH. QUICK BACKING OF LOW-MID
LEVEL FLOW AND FAST MOISTURE RETURN WILL TAKE PLACE AHEAD OF THE
TROUGH WHICH IS EXPECTED TO CROSS THE FORECAST AREA TUES NIGHT. A 12
HR PERIOD OF SUBSTANTIAL ISENTROPIC ASCENT WITH PRECIPITABLE WATER
BETWEEN UP TO 1.5 INCHES WILL LEAD TO PERIODS OF MDT-HEAVY RAIN.
CONVECTIVE INSTABILITY DOES NOT LOOK QUITE AS IMPRESSIVE TODAY BUT
WILL BE SUFFICIENT FOR SOME ELEVATED DEEP CONVECTION...ESPECIALLY
SOUTH OF I-20.

THE GUIDANCE CONSENSUS IS FOR THE HEAVIEST RAINFALL TO BE CONFINED
TO SOUTHERN PORTIONS OF THE AREA AND IT IS PROBABLE THAT A FLASH
FLOOD WATCH WILL EVENTUALLY BE NECESSARY FOR PORTIONS OF THE AREA
ALONG AND SOUTH OF THE I-20 CORRIDOR...ESPECIALLY IF HEAVY RAIN
FALLS TODAY INTO MONDAY. WILL CONTINUE TO CONVEY THE FLOODING
POTENTIAL IN THE HWO/GRAPHICS. ANY STRONG/SEVERE TSTM RISK WOULD BE
CONFINED MOSTLY SOUTH OF THE ARKLAMISS. LATEST CIPS ANALOGS REFLECT
VERY LITTLE POTENTIAL FOR SEVERE WEATHER TUESDAY AND WILL CONTINUE
TO HOLD OFF ON ANY MENTION IN THE HWO/GRAPHICS FOR NOW.

EXPECT ADDITIONAL SHOWER ACTIVITY ASSOC WITH THE MID LEVEL TROUGH
PASSAGE TUES NIGHT INTO EARLY WEDNESDAY...AND THIS WILL BE FOLLOWED
BY MUCH DRIER AND SLIGHTLY COOLER AIR WED-THU. A STRONG SHORTWAVE
TROUGH IN THE NORTHERN STREAM WILL DIG SOUTHWARD THU-FRI AND SEND
VERY CHILLY AIR INTO THE ARKLAMISS FOR THE WEEKEND. SOME OF THE
COLDEST TEMPERATURES OF THIS WINTER SEASON ARE EXPECTED AND HAVE CUT
MEX MOS GUIDANCE TEMPERATURES A BIT. /EC/

&&

.AVIATION...WIDESPREAD MVFR CONDS ONGOING WITH LGT AND SPORADIC SHRA
ONGOING ACROSS S MS. GREATER COVERAGE OF SHRA IS EXPECTED THROUGH
THE LATE MRNG HOURS AND CONDS SAY MVFR AND MAY DROP TO IFR AT TIMES.
TSRA WILL SPREAD INTO THE REGION FROM THE WEST AND IMPACT EACH SITE
THROUGH THE AFTN AND EVENING. SOME TSRA COULD BE STRONG TO SEVERE
WITH TURB AND HAIL. STORM TOPS TO FL450. CONDS WILL IMPROVE TO VFR
BEHIND COLD FRONT FROM NW TO SE THROUGH THE EVE TO EARLY MRNG TUES
WITH THE EXCEPTION OF KMEI AND KHBG AS LOW CIGS COULD LINGER.
/ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  49  58  46 / 100  80  45  40
MERIDIAN      68  52  61  44 / 100 100  56  51
VICKSBURG     72  48  58  47 / 100  56  43  47
HATTIESBURG   72  59  63  48 / 100 100  69  91
NATCHEZ       72  49  62  46 / 100  74  67  76
GREENVILLE    71  42  58  42 / 100  19  18  22
GREENWOOD     70  45  60  43 / 100  45  18  22

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 10 AM CST THIS MORNING THROUGH THIS
     AFTERNOON FOR MSZ018-019-025>066-072>074.

LA...FLASH FLOOD WATCH FROM 10 AM CST THIS MORNING THROUGH THIS
     AFTERNOON FOR LAZ007>009-015-016-023>026.

AR...FLASH FLOOD WATCH FROM 10 AM CST THIS MORNING THROUGH THIS
     AFTERNOON FOR ARZ074-075.

&&

ALLEN/EC
Hazardous weather outlook, Feb 10, 6:17 AM CST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING
NATIONAL WEATHER SERVICE JACKSON MS
617 AM CST SUN FEB 10 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-059-060-
111230-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-JEFFERSON-
ADAMS-
617 AM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST...WEST...AND CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS AND HEAVY RAINFALL WILL BE LIKELY LATER THIS MORNING
THROUGH THE AFTERNOON HOURS ACROSS WESTERN AND NORTH CENTRAL
PORTIONS OF THE OUTLOOK AREA AS A POTENT WEATHER DISTURBANCE SWINGS
ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF
STRONG TORNADOES WILL BE POSSIBLE. IN ADDITION...HIGH RAINFALL RATES
WILL POSE A FLASH FLOODING RISK AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR ENTIRE THE REGION. THE SEVERE WEATHER AND HEAVY RAIN RISK
WILL END FROM WEST TO EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING
A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL
DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD
SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS
TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL
RIVER FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY.

MSZ054>058-061>066-072>074-111230-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
617 AM CST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE FROM
LATE THIS MORNING INTO THE AFTERNOON AND EVENING AS A POTENT
WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES
AND HAIL. A COUPLE OF TORNADOES COULD BE STRONG. IN ADDITION...VERY
HEAVY RAIN COULD LEAD TO FLASH FLOODING AND A FLASH FLOOD WATCH IS
IN EFFECT FOR TODAY. IT IS POSSIBLE THE FLASH FLOOD WATCH MAY NEED
TO BE EXTENDED INTO THE EVENING. THE SEVERE WEATHER RISK WILL
GRADUALLY DIMINISH AS THE FRONT PUSHES THROUGH THIS EVENING AND
EARLY MORNING HOURS MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING
A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES
INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN
ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH
WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER
FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY INTO NEXT WEEK.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/EC

In the hours before

Special weather statement, Feb 10, 8:36 AM CST, 1 hour 47 minutes before
ARZ075-LAZ007>009-101505-
CHICOT AR-MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
836 AM CST SUN FEB 10 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
836 AM CST SUN FEB 10 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 7 MILES SOUTHWEST OF MILLIKIN AT 837 AM CST...MOVING
NORTHEAST AT 60 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL CHICOT COUNTY...AND NORTHEASTERN WEST
CARROLL...NORTH CENTRAL EAST CARROLL AND EXTREME NORTHEASTERN
MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3319 9131 3313 9113 3314 9117 3313 9120
      3311 9120 3306 9112 3304 9112 3302 9116
      3299 9117 3296 9120 3291 9121 3283 9129
      3293 9147
TIME...MOT...LOC 1437Z 224DEG 54KT 3297 9128

CME
Local storm report, Feb 10, 9:08 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
908 AM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     HAIL             CROSSETT                33.13N 91.97W
02/10/2013  E1.00 INCH       ASHLEY             AR   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZED HAIL AROUND CROSSETT.

&&

CME
Local storm report, Feb 10, 9:36 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
936 AM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             HAMBURG                 33.23N 91.80W
02/10/2013  E0.75 INCH       ASHLEY             AR   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED IN HAMBURG

&&

DL
Local storm report, Feb 10, 9:37 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
937 AM CST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             HAMBURG                 33.23N 91.80W
02/10/2013  E0.50 INCH       ASHLEY             AR   LAW ENFORCEMENT

            DIME SIZED HAIL OCCURRED

&&

CME
Special weather statement, Feb 10, 9:52 AM CST, 31 minutes before
LAZ009-MSZ034-040-101635-
WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-
952 AM CST SUN FEB 10 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
952 AM CST SUN FEB 10 2013

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 12 MILES WEST OF
GREENVILLE TO 11 MILES WEST OF SHELBURN AT 952 AM CST...MOVING EAST
AT 60 MPH.

PEOPLE IN NORTHWESTERN ISSAQUENA AND WASHINGTON COUNTIES...AND
NORTHERN EAST CARROLL PARISH SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3327 9076 3320 9068 3310 9068 3309 9091
      3284 9096 3280 9134 3300 9127 3300 9117
      3304 9112 3313 9120 3315 9108 3328 9104
      3324 9110 3335 9114 3345 9106 3338 9114
      3344 9123 3342 9117 3345 9112 3349 9076
TIME...MOT...LOC 1552Z 263DEG 54KT 3336 9116 3311 9119
          3288 9133

DHB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 4:59 AM CSTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more61 hr
Feb 10, 8:36 AM CSTSpecial Weather StatementJANWest Carroll29 min
Feb 10, 9:15 AM CSTSevere Thunderstorm WarningJANMorehouse, West Carroll45 min
Feb 10, 9:57 AM CSTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll48 min
Feb 10, 11:19 AM CSTFlash Flood WarningJANFranklin, Madison, Tensas116 min
Feb 10, 12:34 PM CSTSevere Thunderstorm WarningJANTensas56 min
Feb 10, 1:06 PM CSTSevere Thunderstorm WarningJANConcordia39 min
Feb 10, 1:24 PM CSTAreal Flood WarningJANMadison4 hr
Feb 10, 1:36 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia39 min
Feb 10, 7:54 AM CSTRiver Flood WarningJANNeshoba7 days
Feb 10, 9:52 AM CSTSpecial Weather StatementJANWashington43 min
Feb 10, 10:41 AM CSTSpecial Weather StatementJANHolmes, Humphreys, Sharkey, Yazoo29 min
Feb 10, 10:53 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo67 min
Feb 10, 11:35 AM CSTSpecial Weather StatementJANAttala, Hinds, Leake, Madison, Rankin, Scott40 min
Feb 10, 11:40 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Warren50 min
Feb 10, 11:50 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Winston40 min
Feb 10, 11:56 AM CSTSevere Thunderstorm WarningJANLeake, Neshoba49 min
Feb 10, 12:13 PM CSTFlash Flood WarningJANHinds, Madison, Rankin, Warren2 hr
Feb 10, 12:14 PM CSTSevere Thunderstorm WarningJANNewton, Scott46 min
Feb 10, 1:06 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds54 min
Feb 10, 1:10 PM CSTSevere Thunderstorm WarningJANCopiah, Jefferson, Lincoln50 min
Feb 10, 1:31 PM CSTSevere Thunderstorm WarningJANKemper14 min
Feb 10, 1:43 PM CSTSevere Thunderstorm WarningJANRankin, Simpson47 min
Feb 10, 1:52 PM CSTTornado WarningJANLawrence, Lincoln53 min
Feb 10, 1:56 PM CSTSevere Thunderstorm WarningJANAdams, Franklin49 min
Feb 10, 2:03 PM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lawrence, Lincoln57 min
Feb 10, 2:12 PM CSTTornado WarningJANCovington, Jefferson Davis63 min
Feb 10, 2:16 PM CSTFlash Flood WarningJANHinds, Rankin, Scott119 min
Feb 10, 2:22 PM CSTTornado WarningJANForrest, Lamar, Marion53 min
Feb 10, 2:31 PM CSTTornado WarningJANFranklin, Lincoln59 min
Feb 10, 2:35 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson55 min
Feb 10, 2:52 PM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson53 min
Feb 10, 2:59 PM CSTSevere Thunderstorm WarningJANFranklin46 min
Feb 10, 3:04 PM CSTSevere Thunderstorm WarningJANJasper, Jones41 min
Feb 10, 3:08 PM CSTTornado WarningJANLawrence52 min
Feb 10, 3:26 PM CSTFlash Flood WarningJANCopiah, Simpson2 hr
Feb 10, 3:26 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln64 min
Feb 10, 3:42 PM CSTTornado WarningJANJefferson Davis48 min
Feb 10, 3:47 PM CSTTornado WarningJANLincoln58 min
Feb 10, 3:57 PM CSTSevere Thunderstorm WarningJANLawrence, Simpson48 min
Feb 10, 4:11 PM CSTTornado WarningJANMarion64 min
Feb 10, 4:17 PM CSTTornado WarningJANLawrence43 min
Feb 10, 4:22 PM CSTSevere Thunderstorm WarningJANCovington, Jones68 min
Feb 10, 4:28 PM CSTTornado WarningJANCovington, Jones62 min
Feb 10, 4:34 PM CSTFlash Flood WarningJANJefferson Davis, Lawrence, Lincoln116 min
Feb 10, 4:39 PM CSTTornado WarningJANJefferson Davis51 min
Feb 10, 4:42 PM CSTTornado Warning EmergencyJANLamar33 min
Feb 10, 4:57 PM CSTTornado Warning EmergencyJANForrest, Jones63 min
Feb 10, 5:01 PM CSTSevere Thunderstorm WarningJANLawrence, Lincoln29 min
Feb 10, 5:05 PM CSTTornado WarningJANCovington40 min
Feb 10, 5:09 PM CSTSevere Thunderstorm WarningJANMarion51 min
Feb 10, 5:21 PM CSTSevere Thunderstorm WarningJANJefferson Davis39 min
Feb 10, 5:27 PM CSTSevere Thunderstorm WarningJANMarion48 min
Feb 10, 5:36 PM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion54 min
Feb 10, 5:54 PM CSTFlash Flood WarningJANCovington, Jefferson Davis, Jones3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2013Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.